# SDR SIMA200716502

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 9,267 hours, 8,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,267 hours, 8,647 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR CEILING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED NUMBER SIX DC/AC INVERTER IAW EMB AMM 33-50-11.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
